Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 127, NWS Tulsa, OK

December 26, 20158 counties in Oklahoma; Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Dec 26, 2015, 6:34 PM CST for 8 counties in Oklahoma; Benton County, Washington County, Arkansas. It was in force for 6 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 26, 2015, 6:34 PM CST (00:34 UTC)
Expired
Dec 27, 2015, 12:30 AM CST
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 26, 7:13 PM CSTFLASH FLOODOkay, OKREPORT OF DEEP WATER ACROSS OKLAHOMA HIGHWAY 16 NEAR OKAY
Dec 26, 7:30 PM CSTFLASH FLOODGravette, ARSWIFT WATER RESCUE ON LEONARD RANCH ROAD
Dec 26, 8:15 PM CSTFLASH FLOODBentonville, ARPUMPKIN HOLLOW RD CLOSED DUE TO FLOODING
Dec 26, 8:15 PM CSTFLASH FLOODGravette, ARROCKY DALE HOLLOW... FALLING SPRINGS... PRICHARD...AND BIG SPRINGS ROADS ALL CLOSED DUE TO FLOODING.
Dec 26, 8:15 PM CSTFLASH FLOODMaysville, ARHIGHWAYS 43 AND 102 CLOSED DUE TO FLOODING
Dec 26, 8:20 PM CSTFLASH FLOOD3 N Tahlequah, OKHIGHWAY 82A CLOSED DUE TO FLOODING
Dec 26, 8:20 PM CSTFLASH FLOOD3 S Hulbert, OKHIGHWAY 80 CLOSED DUE TO FLOODING
Dec 26, 8:32 PM CSTFLASH FLOOD3 E Decatur, ARFLOODING ON HIGHWAY 102
Dec 26, 10:44 PM CSTFLOODDecatur, AR30 TO 40 ROADS FLOODED AND IMPASSABLE IN THE AREA GENERALLY WEST OF HIGHWAY 59 AND NORTH OF HIGHWAY 102. MANY OTHER AREAS OF THE COUNTY HAVE FLOODED ROADS AS WELL.
Dec 26, 11:23 PM CSTFLOOD3 W Hulbert, OKSH-10 IS CLOSED BETWEEN US-62 AND US-412. ALSO CLOSED IS SH-80 3MI WEST OF HULBERT.
Dec 26, 11:23 PM CSTFLOODMuskogee, OKMAIN STREET CLOSED JUST SOUTH OF SH-16

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.6 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
433 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WGUS54 KTSA 270034
FFWTSA
ARC007-143-OKC001-021-041-091-101-111-135-145-270630-
/O.NEW.KTSA.FF.W.0127.151227T0034Z-151227T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
634 PM CST SAT DEC 26 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN NORTHWESTERN ARKANSAS...
  WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
  NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHERN MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHERN DELAWARE COUNTY IN NORTHEASTERN OKLAHOMA...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 1230 AM CST
    
* AT 633 PM CST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. 1 TO 3 INCHES OF RAIN HAVE
  FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FAYETTEVILLE...                   SPRINGDALE...
  ROGERS...                         MUSKOGEE...
  BENTONVILLE...                    TAHLEQUAH...
  SILOAM SPRINGS...                 WAGONER...
  STILWELL...                       JAY...
  BELLA VISTA...                    LOWELL...
  FARMINGTON...                     PEA RIDGE...
  PRAIRIE GROVE...                  FORT GIBSON...
  CHECOTAH...                       GENTRY...
  ELKINS...                         TONTITOWN...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 245 AND
295.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3589 9403 3575 9435 3576 9449 3570 9448
      3543 9512 3539 9587 3585 9576 3608 9519
      3607 9512 3616 9509 3616 9501 3623 9501
      3631 9492 3650 9481 3649 9387

$$
1 follow-up statement
258 
WGUS74 KTSA 270510
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CST SAT DEC 26 2015

ARC007-143-OKC001-021-041-091-101-111-135-145-270630-
/O.CON.KTSA.FF.W.0127.000000T0000Z-151227T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON AR-WASHINGTON AR-SEQUOYAH OK-OKMULGEE OK-MCINTOSH OK-
DELAWARE OK-CHEROKEE OK-WAGONER OK-MUSKOGEE OK-ADAIR OK-
1110 PM CST SAT DEC 26 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
BENTON...WASHINGTON...NORTHWESTERN SEQUOYAH...SOUTHEASTERN
OKMULGEE...NORTHERN MCINTOSH...SOUTHERN DELAWARE...CHEROKEE...
SOUTHERN WAGONER...MUSKOGEE AND ADAIR COUNTIES...

AT 1108 PM CST...MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA.
2 TO 4 INCHES OF RAIN HAVE FALLEN AND ADDITIONAL RAINFALL WILL OCCUR
OVERNIGHT AND THROUGH SUNDAY. FLASH FLOODING IS ALREADY OCCURRING AND
WILL WORSEN WITH THE ADDITIONAL RAINFALL.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE...                   SPRINGDALE...
ROGERS...                         MUSKOGEE...
BENTONVILLE...                    TAHLEQUAH...
SILOAM SPRINGS...                 WAGONER...
STILWELL...                       JAY...
BELLA VISTA...                    LOWELL...
FARMINGTON...                     PEA RIDGE...
PRAIRIE GROVE...                  FORT GIBSON...
CHECOTAH...                       GENTRY...
ELKINS...                         TONTITOWN...


THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 245 AND
295.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3589 9403 3575 9435 3576 9449 3570 9448
      3543 9512 3539 9587 3585 9576 3608 9519
      3607 9512 3616 9509 3616 9501 3623 9501
      3631 9492 3650 9481 3649 9387

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Dec 26, 5:16 PM CST, 1 hour 18 minutes earlier.

Area forecast discussion, Dec 26, 5:16 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
516 PM CST SAT DEC 26 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
For the 0Z TAFs, IFR to LIFR conditions will prevail at all sites
this evening as thunderstorms associated with a cold front move
through the region. Strong gusty winds will be associated with
any thunderstorms and strong gusty northerly winds will move in
behind the front. Thunderstorm activity will diminish tonight,
however, widespread heavy rainfall will continue throughout the
remainder of the 24 hour forecast period.

&&

.PREV DISCUSSION... /ISSUED 336 PM CST SAT DEC 26 2015/

DISCUSSION...
Tornado watch number 569 currently encompasses all of southeast OK
and west central AR...and is in effect until 8 pm this evening.

Late this afternoon...a surface low was analyzed near Okfuskee county
with a cold front extending into south central OK and a warm front
draped east near the I-40 corridor. A few breaks in the cloud
cover across the warm sector will contribute to pockets of greater
instability in an incredibly moist airmass (surface dewpoints
around 70F...which is remarkable for this time of year). Bulk
shear values around 50-60 kts and impressive low-level helicity
will remain favorable for rotating thunderstorms (and possible
tornadoes) the remainder of the afternoon and into the early
evening before the cold front pushes through the most of the
forecast area.

While the threat of severe weather will lessen overnight...the
threat for additional heavy rainfall and flooding will persist
through the remainder of the weekend. Deep layer moisture will
remain incredibly impressive...with forecast PWs around 1.5 to
1.75 inches across southeast OK through western AR. Exit-region
jet dynamics ahead of the approaching upper low along with the
anomalously high PWs will remain favorable for several periods of
moderate to heavy rain with embedded thunderstorms through the
weekend. The heaviest rainfall is expected to focus near and north
of a strengthening baroclinic boundary that should setup across
far southeast OK and western AR late tonight through Sunday.

Overall forecast rainfall amounts haven't changed much...with a
swath of 6 to 9 inches possible from southeast OK through
northwest AR...and 4 to 7 inches across much of northeast OK with
locally higher amounts possible. Flooding/flash flooding is
expected on the already saturate soils...with eventual significant
mainstem river flooding expected as well. Disastrous and life
threatening flooding is a distinct possibility.

The strong upper low and associated surface low will eventually
lift northeast through the area on Monday...with precipitation
coming to an end later in the day. Model timing of the upper low
is in reasonable agreement...although the actual path of the upper
system still remains in question. The SREF remains the farthest
west with the GEM the farthest east. This forecast will lean
toward the ECMWF/UKMET...which offers a reasonable compromise.
Low-thermal fields may become just cold enough to support some
light freezing rain or perhaps some sleet over far western Osage
and Pawnee counties late Sunday night...but confidence is this
remains quite low. The better chance of wintry precipitation may
come on Monday as the main upper low ejects across the area. For
now...will have some light snow and sleet mainly for parts of
northeast OK...with only minor accumulations. That said...it's not
uncommon to get a "surprise" beneath a strong upper low...so we'll
certainly continue to watch this very closely.

The forecast for next week looks seasonally chilly/cold...but
mostly dry. A fast moving upper wave could bring a small chance of
light snow mainly to northeast OK mainly Tuesday night.

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through late Sunday night for OKZ049-053>076.

AR...Flash Flood Watch through late Sunday night for ARZ001-002-010-
     011-019-020-029.

&&

AVIATION...06
Hazardous weather outlook, Dec 26, 5:07 PM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
507 PM CST SAT DEC 26 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
507 PM CST SAT DEC 26 2015

...LIFE THREATENING FLOOD EVENT UNFOLDING...
...TORNADO POTENTIAL WITH ONGOING STORMS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...PRIMARILY SOUTHEAST OF A LINE FROM GROVE TO MCALESTER.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...PRIMARILY SOUTHEAST OF INTERSTATE 44.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...AREAS ALONG AND SOUTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS EVENING INTO
THE OVERNIGHT HOURS.  THE PRIMARY TIMEFRAME FOR SEVERE WEATHER
WILL BE FROM THIS AFTERNOON THROUGH THE LATE EVENING HOURS.
THERE WILL BE A RISK OF TORNADOES WITH THE STRONGEST STORMS
ESPECIALLY ACROSS EAST CENTRAL OKLAHOMA INTO SOUTHEAST OKLAHOMA
WHERE CONDITIONS ARE MOST UNSTABLE.  A SECONDARY AREA OF TORNADIC
CONCERN WILL BE ACROSS WESTERN ARKANSAS PENDING HOW FAR NORTH
THE MOST UNSTABLE AIRMASS SPREADS.  THE TORNADIC POTENTIAL WILL
DECREASE LATER TONIGHT AS A STRONG COLD FRONT PUSHES THROUGH
THE AREA.

THE WIDESPREAD THUNDERSTORMS HAVE ALREADY PRODUCED AREAS OF
1 TO 3 INCH RAINFALL TOTALS.  RAINFALL INTENSITY WILL REMAIN
INTENSE THROUGH TONIGHT AND MUCH OF THE DAY SUNDAY.  THIS WILL
LEAD TO EXCESSIVE RAINFALL AND RAPID RUNOFF CAUSING MANY STREAMS
AND RIVERS TO FLOOD.  HISTORIC FLOODING LEVELS MAY BE REACHED
ON LARGER RIVERS...AND GIVEN THE WIDESPREAD AND INTENSE NATURE
OF THE EXPECTED FLOODING...LIFE THREATENING CONDITIONS WILL BE
IN PLACE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY
RAIN POTENTIAL.
MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
DANGEROUS FLOODING WILL BE ONGOING...AND LIKELY INTENSIFYING...ON
SUNDAY. DANGEROUS RISES ON AREA RIVERS ARE EXPECTED AND THE LATEST
FORECASTS SHOULD BE CLOSELY MONITORED.  REMEMBER TO AVOID FLOODED
ROADWAYS.

THE CENTER OF THE UPPER STORM SYSTEM WILL PASS OVER THE REGION
ON MONDAY AND MAY PRODUCE A PERIOD OF WINTER WEATHER...PRIMARILY
WEST OF HIGHWAY 75.  ANOTHER BRIEF PERIOD OF WINTER WEATHER
IS POSSIBLE TUESDAY HOWEVER ANY SNOW AMOUNTS DURING THIS PERIOD
CURRENTLY APPEAR TO BE LIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Dec 26, 3:27 PM CST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CST SAT DEC 26 2015

ARZ001-OKZ063-262200-
BENTON AR-DELAWARE OK-
327 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND EASTERN
DELAWARE COUNTIES UNTIL 400 PM CST...

AT 326 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF COLCORD...MOVING NORTHEAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
GRAVETTE...                       DECATUR...
WEST SILOAM SPRINGS...            COLCORD...
MAYSVILLE...                      SULPHUR SPRINGS...
CHEROKEE CITY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3650 9462 3650 9432 3618 9458 3627 9477
      3664 9462
TIME...MOT...LOC 2126Z 209DEG 52KT 3630 9463
Special weather statement, Dec 26, 3:47 PM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CST SAT DEC 26 2015

OKZ060>062-067-262230-
ROGERS OK-TULSA OK-WAGONER OK-MAYES OK-
347 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...SOUTHEASTERN
ROGERS...NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL
430 PM CST...

AT 347 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR ONETA...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
EASTERN TULSA...                  BROKEN ARROW...
CLAREMORE...                      PRYOR...
COWETA...                         PRYOR CREEK...
CATOOSA...                        VERDIGRIS...
CHOUTEAU...                       CHELSEA...
INOLA...                          LOCUST GROVE...
FOYIL...                          ONETA...
SPORTSMEN ACRES COMMUNITY...      TIAWAH...
MAZIE...                          MURPHY...
BUSHYHEAD...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 234 AND 266.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3589 9570 3609 9587 3654 9545 3622 9510
TIME...MOT...LOC 2147Z 226DEG 32KT 3606 9568
Special weather statement, Dec 26, 4:57 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CST SAT DEC 26 2015

ARZ001-OKZ058-063-262330-
BENTON AR-DELAWARE OK-OTTAWA OK-
457 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...
SOUTHEASTERN OTTAWA AND DELAWARE COUNTIES UNTIL 530 PM CST...

AT 457 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF JAY...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
JAY...                            GROVE...
BERNICE...                        CHLOETA...
HONEY CREEK STATE PARK...         CLEORA...
BERNICE STATE PARK...             MAYSVILLE...
SULPHUR SPRINGS...                ZENA...
LAKE EUCHA STATE PARK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3650 9462 3650 9446 3646 9445 3622 9500
      3660 9499 3676 9462
TIME...MOT...LOC 2257Z 237DEG 42KT 3639 9486
Local storm report, Dec 26, 5:08 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CST SAT DEC 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             MUSKOGEE                35.75N 95.37W
12/26/2015  E1.00 INCH       MUSKOGEE           OK   NWS EMPLOYEE

&&

PBS
Special weather statement, Dec 26, 5:24 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 PM CST SAT DEC 26 2015

OKZ067-070-071-270015-
MUSKOGEE OK-MCINTOSH OK-WAGONER OK-
524 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH...SOUTHEASTERN WAGONER
AND CENTRAL MUSKOGEE COUNTIES UNTIL 615 PM CST...

AT 524 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER STIDHAM...
MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       EUFAULA...
FORT GIBSON...                    CHECOTAH...
WARNER...                         OKAY...
WEBBERS FALLS...                  OKTAHA...
BRAGGS...                         COUNCIL HILL...
RENTIESVILLE...                   STIDHAM...
GREENLEAF STATE PARK...           LAKE EUFAULA STATE PARK...
VIVIAN...                         KEEFETON...
RAIFORD...                        WAINWRIGHT...
SUMMIT...                         HITCHITA...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 244 AND
279.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA.

LAT...LON 3547 9585 3546 9582 3549 9582 3555 9574
      3555 9572 3557 9571 3589 9527 3587 9524
      3585 9523 3582 9527 3581 9521 3556 9513
      3525 9561 3523 9567 3520 9568 3519 9574
      3518 9576 3520 9579 3541 9588 3545 9588
TIME...MOT...LOC 2324Z 227DEG 45KT 3538 9572
Special weather statement, Dec 26, 5:30 PM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
530 PM CST SAT DEC 26 2015

OKZ071-073-270015-
PITTSBURG OK-MCINTOSH OK-
530 PM CST SAT DEC 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCINTOSH AND NORTHWESTERN
PITTSBURG COUNTIES UNTIL 615 PM CST...

AT 530 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF INDIANOLA...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
EUFAULA...                        CANADIAN...
INDIANOLA...                      HANNA...
STIDHAM...                        VIVIAN...
LAKE EUFAULA STATE PARK...        RAIFORD...
PIERCE...                         ONAPA...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 250 AND
263.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3501 9580 3509 9599 3553 9573 3541 9541
TIME...MOT...LOC 2330Z 213DEG 46KT 3512 9585

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 6:23 PM CSTTornado WarningTSAAdair, Delaware37 min
Dec 26, 7:07 PM CSTSpecial Weather StatementTSAAdair53 min
Dec 26, 7:36 PM CSTSpecial Weather StatementTSAAdair24 min
Dec 26, 7:54 PM CSTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg6 hr
Dec 26, 9:34 PM CSTSpecial Weather StatementTSAChoctaw41 min
Dec 26, 10:35 PM CSTSpecial Weather StatementTSAPushmataha40 min
Dec 26, 11:27 PM CSTAreal Flood WarningTSAAdair, Cherokee, Haskell, Latimer, Muskogee, Pittsburg and 1 more36 hr
Dec 26, 11:33 PM CSTAreal Flood WarningTSAChoctaw, LeFlore, Pushmataha36 hr
Dec 27, 1:29 AM CSTRiver Flood WarningTSARogers, Wagoner35 hr
Dec 27, 3:49 AM CSTAreal Flood WarningTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 11 more12 hr
Dec 27, 7:08 AM CSTFlash Flood WarningTSAChoctaw, Latimer, LeFlore, Pushmataha14 hr
Dec 27, 7:24 AM CSTRiver Flood WarningTSANowata50 hr
Dec 27, 10:25 AM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more32 hr
Dec 27, 2:25 PM CSTAreal Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, McIntosh and 6 more24 hr
Dec 27, 5:07 PM CSTAreal Flood WarningTSACraig, Creek, Delaware, McIntosh, Nowata, Okfuskee and 6 more12 hr
Dec 26, 9:14 PM CSTSpecial Weather StatementTSAWashington46 min
Dec 26, 9:38 PM CSTSpecial Weather StatementTSACarroll52 min
Dec 26, 10:03 PM CSTSpecial Weather StatementTSACarroll, Madison42 min
Dec 26, 10:50 PM CSTSpecial Weather StatementTSACarroll, Madison55 min
Dec 27, 11:52 AM CSTFlash Flood WarningTSABenton6 hr
Dec 27, 12:30 PM CSTFlash Flood WarningTSAWashington6 hr
Dec 27, 1:45 PM CSTFlash Flood WarningTSACarroll, Crawford, Franklin, Madison, Sebastian, Washington6 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.